# SDR FDEA202402220208

- Difficulty date: February 22, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 83,257 hours, 18,093 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Alignment
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT 1L DOOR WILL NOT CLOSE AND ARM  PROPERLY DUE TO GIRT BAR MISALIGNMENT  MEL  22FEB24 04:40   IND U  RELEASED FOR SERVICE PER MEL : 52-10-03-03.  1L CABIN ENTR Y SLIDE/RAFT -  REMOVED) - EXTENDED OVERWATER OPS REQ UIRES TWO  SLIDE/RAFTS AND/OR PORTABLE RAFTS.   REPLACED SLIDE RAFT ASSY ON THE L1 DOOR IAW AMM 25-61-01-4-0. OPS CHECKED GOOD FOR DOOR SLIDE ARM & DISARM. A/C OK FOR SERVICE.
